# SDR DHL200074001

- Difficulty date: April 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TWO LOUD BANGS HEARD CLIMBING THRU 12,000 FT 4.5 PSI AND 19,000 FT 5.8 PSI.  AFTER FASTENERS REPLACED ON PANEL ABOVE NOSE GEAR TRUNNION AND E & E RACK LUBED PER B727 SERVICE LETTER NOSE GEAR TRUNNION LUBED PER 727 M/M 12-31-11, OPS GOOD PER DHL JRH.
